# SDR UPS97624658

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK-LOSS OF HYDRUALIC QUANTITY HYD QTY READS ZERO HYD QTY LGT ILLUM, EICAS MSG DISPLAYED L HYD QTY HYDRAULIC LOW PRESS ON.  FOUND BROKEN PACKING ON RT ELEV PCU LEFT SYS.  REPLACED PACKING LEAK CK'D RAN LEFT ENG CYCLED FLIGHT CONTROLS ALL SYSTEM'S CK NORMAL, OKAY FOR SERVICE.
